It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi,

I am afraid I am not really able to help you, besides eat lots of fibre say a iron fortified ceral like particlaur brans?

But I have just been diagnosed with the same as you! I have been wacked on strong iron tablets no side effects except bloating.

But however can I ask I AM SO SCARED IN HAVE SOMETHING ELSE please tell me when that when you very low iron that you feel really really really horribly see i have NO enery my face is puffy and so pale they (doc) say it is the iron but I so scared I have chronic fatigUE or like a pestities in my bowel so wondering if you have any of these problems.


[QUOTE=sdb]I have PA, iron defiency anemia, and possibly Hemolytic anemia, and have been battling to get my levels to normal...But I am also fighting skin problems...Acne...Never had it before, and I am now on Retin A to combat it...Also I have noticed that the skin under my eyes has become more puffy and WRINKLED...I am 35, and I expect wrinkles, but this seems to have happened overnight...within the past few days actually...Could this be something caused by the anemia? Could this be dehydration?...It seems to be occurring under my eyes and under my chin in the neck region...

Also, does anyone have problems taking iron? I am on iron and it is causing so many side effects...I cannot go to the bathroom without a stool softener due to the iron, and it causes severe stomach upset even when taken with food....any ideas on how to combat this?..[/QUOTE]





All times are GMT -7. The time now is 12:43 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!